Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 137, NWS Lincoln, IL

December 23, 2007McLean County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Dec 23, 2007, 12:49 AM CST for McLean County, Illinois. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2007, 12:49 AM CST (06:49 UTC)
Expired
Dec 23, 2007, 1:15 AM CST
In force
26 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County McLean County, IL

The radar

The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 230649
SVRILX
ILC113-230715-
/O.NEW.KILX.SV.W.0137.071223T0649Z-071223T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1249 AM CST SUN DEC 23 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 115 AM CST.

* AT 1249 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LEXINGTON...OR ABOUT 14
  MILES NORTHEAST OF BLOOMINGTON...AND WAS MOVING NORTHEAST AT 75
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHENOA...

OTHER LOCATIONS IN THIS WARNING INCLUDE...COLFAX AND COOKSVILLE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 174 AND 187.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4075 8884 4075 8861 4064 8859 4053 8847
      4054 8877 4066 8895
TIME...MOT...LOC 0649Z 222DEG 65KT 4068 8876

$$

SMITH
1 follow-up statement
000 
WWUS53 KILX 230710
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
109 AM CST SUN DEC 23 2007

ILC113-230717-
/O.EXP.KILX.SV.W.0137.000000T0000Z-071223T0715Z/
MCLEAN-
109 AM CST SUN DEC 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEAN COUNTY 
WILL BE ALLOWED TO EXPIRE AT 115 AM CST...

AT 103 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE 
AREA...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4075 8884 4075 8861 4064 8859 4053 8847
      4054 8877 4066 8895
TIME...MOT...LOC 0707Z 222DEG 65KT 4091 8846

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 22, 11:05 PM CST, 1 hour 44 minutes earlier.

Area forecast discussion, Dec 22, 11:05 PM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CST SAT DEC 22 2007

.DISCUSSION...
ISSUED 847 PM CST SAT DEC 22 2007

LIGHT TO MODERATE RAIN IS MOVING ACRS THE AREA TONIGHT WHILE A
NARROW BAND OF FREEZING RAIN IS OCCURRING IN EXTREME WESTERN IL
AND PARTS OF CENTRAL TO NERN MO. THIS BAND APPEARS TO BE MOVING
NNE AS THE SYSTEM MOVES NE. THIS NARROW BACK COULD AFFECT EXTREME
NWRN PARTS OF THE CWA...MAINLY NW OF THE IL RIVER...POSSIBLY ONLY
AFFECTING THE KNOX COUNTY AREA. HOWEVER...GBG HAS ALREADY SWITCHED
TO SNOW AT THE MOMENT AND MQB IS REPORTING RAIN. TEMPS IN WESTERN
IL HAVE ONLY DROPPED ONE DEGREE IN THE LAST SEVERAL HOURS SO
BELIEVE COLD AIR WILL NOT GET INTO THE AREA UNTIL AFTER THE LOW
PASSES INTO NRN IL. THEN TEMPS WILL DROP QUICKLY. CURRENT FCST
LOWS LOOK FINE FOR NOW BASED ON CURRENT SFC TRENDS.

PCPN TYPE IS COMPLEX WITH MOST AREAS SEEING RAIN. PER ABOVE
PARAGRAPH...BELIEVE THERE COULD BE A NARROW BAND OF FZRA IN SOME
WESTERN AND NORTHWESTERN COUNTIES BEFORE CHANGING TO ALL SNOW
SHORTLY AFTER MIDNIGHT. BASED ON TRACK OF SYSTEM...DEFORMATION
ZONE MAY ONLY AFFECT AREAS NW OF THE IL RIVER OVERNIGHT. YET STILL
BELIEVE THERE IS A CHANCE OF SNOW ACRS THE AREA OVERNIGHT.

OVERALL...FCST APPEARS TO BE ON TRACK. HOWEVER WILL BE ATTEMPTING
TO MAKE SOME ADJUSTMENTS TO PCPN TYPE AND LOCATION. PLENTY OF
CHALLENGES IN GETTING THE GRIDS TO BLEND WITH SURROUNDING OFFICES
AND TO PORTRAY WHAT THE FORECASTERS BELIEVES WILL HAPPEN THE REST
OF THE NIGHT.

UPDATE WILL BE COMING OUT BETWEEN 9:15 AND 9:30PM.

AUTEN
&&

.AVIATION...
ISSUED 1105 PM CST SAT DEC 22 2007

ALL TAF SITES REMAIN IN IFR CATEGORY CURRENTLY...BUT AT SOME POINT
TONIGHT...WHEN THE RAIN CHANGES OVER TO SNOW...LIFR CONDITIONS CAN
BE EXPECTED. NEW MODEL DATA INDICATES THAT PIA COULD SEE ABOUT AN
HOUR OF FZRA. WILL ONLY MENTION THIS AS A 1 HOUR TEMPO GROUP.
HOWEVER...CHANGE OVER TO ALL SNOW WILL OCCUR SHORTLY AFTER
MIDNIGHT. CHANGE OVER TO ALL SNOW AT BMI/SPI/DEC WILL OCCUR AROUND
08Z WHILE CMI WILL CHANGE LATER...MAYBE AROUND 09Z. AS THE SYSTEM
MOVES NORTH-NORTHEAST OVER THE NEXT SEVERAL HOURS...THROUGH THE
AREA...WINDS WILL QUICKLY SWITCH FROM SOUTHEAST TO WESTERLY. THIS
ALREADY OCCURING AT PIA AND WILL LIKELY CHANGE AT SPI BY 06-07Z.
BMI/DEC/CMI WILL SEE WIND CHANGE BY 09Z. WINDS WILL ALSO REMAIN
GUSTY OVERNIGHT AS THE SYSTEM CONTINUES TO DEEPEN. SNOW WILL
CONTINUE AT PIA TIL JUST BEFORE 12Z...WHILE OTHER SITES SEE IT END
SOONER. ALL SITES COULD SEE A BREAK IN THE CLOUD COVER DURING THE
MORNING HOURS BUT THEN FILL BACK IN IN THE AFTERNOON WITH BROKEN
STRATOCU.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 253 PM CST SAT DEC 22 2007

LATEST IN A RECENT SERIES OF WEEKEND WINTER STORMS IS TAKING AIM ON
CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON. IT LOOKS LIKE WE WILL
DODGE THE BULLET IN TERMS OF HEAVY WINTRY PRECIPITATION...BUT THE
STORM WILL PROVIDE STRONG WINDS AND MUCH COLDER TEMPERATURES TO THE
REGION. ONCE THIS SYSTEM DEPARTS ON SUNDAY...FORECAST CONCERNS ARE
PRIMARILY LIMITED TO CLOUDS/TEMPERATURES UNTIL THE NEXT WEATHER
SYSTEM ARRIVES FOR THE MIDDLE OF THE WEEK.

12Z MODELS ARE IN PRETTY GOOD AGREEMENT OVER THE NEXT FEW DAYS. WILL
LEAN ON THE BETTER RESOLUTION OF THE NAM IN THE FIRST 24 HOURS...BUT
OTHERWISE DON/T HAVE A FAVORED MODEL IN THE SHORT TERM. GUIDANCE
TEMPERATURES SHOWING SOME SPREAD...LARGELY A RESULT OF THE MODELS
STRUGGLING ON THE AMOUNT OF CLOUD COVER OVER THE NEXT FEW DAYS. PLAN
ON STAYING CLOSE TO A BLEND OF GUIDANCE VALUES AT THIS TIME.

SHORT TERM...TONIGHT AND TUESDAY...

TONIGHT AND SUNDAY...VIGOROUS NORTHERN/SOUTHERN STREAM WAVES WILL
PHASE TONIGHT OVER THE MID/UPPER MISSISSIPPI VALLEY...RESULTING IN A
RAPIDLY INTENSIFYING SURFACE LOW LIFTING INTO THE GREAT LAKES. RAIN
WILL CONTINUE SPREAD INTO THE REGION THIS EVENING ALONG AND AHEAD OF
A COLD FRONT. STEEPER LAPSE RATES OVER EAST CENTRAL/SOUTHEAST
ILLINOIS WILL ALLOW FOR A FEW THUNDERSTORMS THERE AS WELL. THE COLD
FRONT WILL SWEEP THROUGH THE FORECAST AREA FROM NORTHWEST TO
SOUTHEAST OVERNIGHT AND USHER SHARPLY COLDER CONDITIONS INTO THE
FORECAST AREA. WE WILL BE BRUSHED BY THE DEFORMATION ZONE ON THE
BACK SIDE OF THE SYSTEM OVERNIGHT...ESPECIALLY ALONG/WEST OF THE
ILLINOIS RIVER...WITH REMAINING PRECIPITATION RAPIDLY CHANGING TO
SNOW. THERE MAY BE A BRIEF PERIOD OF SLEET OR FREEZING RAIN BEFORE
CHANGEOVER...BUT IT WILL NOT BE SIGNIFICANT. SOME MINOR SNOW
ACCUMULATIONS ARE LIKELY OVERNIGHT ACROSS WESTERN SECTIONS OF THE
FORECAST AREA...BUT MOST AREAS WILL ONLY SEE A DUSTING.

STRONG WINDS WILL BE OF POTENTIALLY GREATER CONSEQUENCE THAN THE
SNOW OVERNIGHT THROUGH MUCH OF THE DAYTIME HOURS ON SUNDAY. THE
STRONG CAA/SUBSIDENCE BEHIND THE COLD FRONT SHOULD PROVIDE SEVERAL
HOURS OF SUSTAINED WINDS TO 30 MPH...WITH SOME GUSTS OVER 40 MPH.
WITH THIS IN MIND...WILL BE ISSUING A WIND ADVISORY FOR THE ENTIRE
FORECAST AREA FROM 06Z-21Z SUNDAY. THIS WIND WILL CAUSE
BLOWING/DRIFTING OF ANY SNOW THAT DOES ACCUMULATE...BUT THE MINOR
ACCUMULATIONS SHOULD PREVENT THIS FROM BECOMING TOO MUCH OF A
CONCERN.

SUNDAY NIGHT THROUGH TUESDAY...THE WINTER STORM WILL LOSE ITS GRIP
ON THE REGION SUNDAY NIGHT AS IT LIFTS INTO EASTERN CANADA.
UPPER/SURFACE RIDGING WILL BUILD ACROSS FORECAST AREA MONDAY THROUGH
TUESDAY IN THE WAKE OF THE SYSTEM PROVIDING QUIET CONDITIONS AND
SLOWLY MODERATING TEMPERATURES.

LONG TERM...WEDNESDAY THROUGH SATURDAY...ACTIVE WEATHER PATTERN
CONTINUES THROUGH THE PERIOD...A FACT WELL AGREED UPON BY THE
MODELS/ENSEMBLES. HOWEVER...THE RUN-TO-RUN CONTINUITY AND AGREEMENT
ON SPECIFIC TIMING/TRACK OF INDIVIDUAL SYSTEMS IS NOT AS GOOD. NEXT
SYSTEM EXPECTED TO ARRIVE LATER WEDNESDAY/WEDNESDAY NIGHT. ANOTHER
SYSTEM ARRIVES FRIDAY AND A MAJORITY OF THE MODELS HAVE TRENDED
TOWARD A FURTHER WEST/WARMER TRACK OF THE SURFACE SYSTEM...
SUGGESTING MORE RAIN THAN SNOW WITH THIS SYSTEM. THE QUICK LOW
AMPLITUDE STORM TRACK WILL NOT ALLOW FOR SIGNIFICANT INTRUSIONS OF
WARM OR COLD AIR...KEEPING TEMPERATURES NEAR SEASONAL NORMALS.

BAK

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 3 PM CST SUNDAY FOR ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Dec 22, 3:29 PM CST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CST SAT DEC 22 2007

ILZ027>031-036-037-040-041-231200-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
329 PM CST SAT DEC 22 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER WINTER STORM SYSTEM IS STILL ON TARGET TO IMPACT PARTS
OF CENTRAL ILLINOIS TONIGHT. CONDITIONS WILL BE WARM ENOUGH FOR
PRECIPITATION TO BE IN THE FORM OF RAIN AS IT DEVELOPS LATE TODAY.
THEN COLD AIR WILL ARRIVE TONIGHT AND CHANGE THE RAIN TO SNOW
TOWARDS MIDNIGHT. ALTHOUGH THE HEAVIEST PRECIPITATION SHOULD MOVE
NORTHEAST OF THE AREA BEFORE CHANGING TO SNOW...ENOUGH MOISTURE
WILL LINGER BEHIND TO RESULT IN ACCUMULATING SNOW BY SUNDAY
MORNING. ACCUMULATIONS OF 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE
BY EARLY SUNDAY MORNING WITH LOCAL 3 INCHES AMOUNTS FROM GALESBURG
NORTHWEST. IN ADDITION...STRONG WEST TO NORTHWEST WINDS...GUSTING
AS HIGHS AS 35 TO 45 MPH AT TIMES LATE TONIGHT...WILL PRODUCE
BLOWING SNOW ACROSS THE AREA LATER TONIGHT THROUGH SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND GUSTS OF 35 TO 45 MPH WILL CONTINUE THROUGH EARLY SUNDAY
AFTERNOON WITH BLOWING SNOW CONTINUING. THE WINDS SHOULD
GRADUALLY SUBSIDE LATE SUNDAY AFTERNOON.

ANOTHER STORM SYSTEM MAY AFFECT THE AREA WITH SNOW WEDNESDAY
AND WEDNESDAY NIGHT AND AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-047>053-231200-
CASS-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON-
SCOTT-
329 PM CST SAT DEC 22 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER WINTER STORM SYSTEM IS STILL ON TARGET TO IMPACT PARTS OF
CENTRAL ILLINOIS LATER TONIGHT. CONDITIONS WILL BE WARM ENOUGH FOR
PRECIPITATION TO BE IN THE FORM OF RAIN LATE TODAY. THEN COLD AIR
WILL ARRIVE AFTER MIDNIGHT AND CHANGE THE RAIN TO SNOW. ALTHOUGH THE
HEAVIEST PRECIPITATION SHOULD MOVE NORTHEAST OF THE AREA BEFORE
CHANGING TO SNOW...ENOUGH MOISTURE WILL LINGER BEHIND TO RESULT IN
ACCUMULATING SNOW BY SUNDAY MORNING. ACCUMULATIONS AROUND 1 INCH
WILL BE POSSIBLE BY LATE TONIGHT WITH HIGHER AMOUNTS EXPECTED
NORTHWEST OF THE ILLINOIS RIVER. IN ADDITION...STRONG WEST TO
NORTHWEST WINDS...GUSTING AS HIGH AS 35 TO 45 MPH AT TIMES...WILL
PRODUCE BLOWING SNOW ACROSS THE AREA LATE TONIGHT INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND GUSTS OF 35 TO 45 MPH WILL CONTINUE ALONG WITH AREAS OF
BLOWING SNOW THROUGH EARLY SUNDAY AFTERNOON. THE WINDS SHOULD
GRADUALLY SUBSIDE DURING LATE SUNDAY AFTERNOON.

ANOTHER STORM SYSTEM MAY AFFECT THE AREA WITH SNOW WEDNESDAY AND
WEDNESDAY NIGHT AND AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-231200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
329 PM CST SAT DEC 22 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER WINTER STORM SYSTEM IS STILL ON TARGET TO IMPACT PARTS OF
THE AREA LATE TONIGHT. CONDITIONS WILL BE WARM ENOUGH FOR THE
PRECIPITATION TO BE IN THE FORM OF RAIN THROUGH THIS EVENING.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE JUST AHEAD OF THE COLD
FRONT THIS EVENING EAST OF I-55. THEN COLD AIR WILL ARRIVE AFTER
MIDNIGHT AND CHANGE THE RAIN TO SNOW LATER TONIGHT. ALTHOUGH THE
HEAVIEST PRECIPITATION SHOULD MOVE NORTHEAST OF THE AREA BEFORE
CHANGING TO SNOW...ENOUGH MOISTURE WILL LINGER BEHIND TO RESULT IN
SOME LIGHT ACCUMULATING SNOW BY SUNDAY MORNING. ACCUMULATIONS WILL
BE LESS THAN 1 INCH...WITH 1 INCH POSSIBLE WEST TOWARD I-55. IN
ADDITION...STRONG WEST WINDS OF 35 TO 45 MPH WILL OCCUR LATER
TONIGHT INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE THROUGH EARLY SUNDAY
AFTERNOON...WITH A GRADUAL DECREASE IN WINDS BY LATE SUNDAY
AFTERNOON.

ANOTHER STORM SYSTEM MAY AFFECT THE AREA WITH SNOW WEDNESDAY AND
WEDNESDAY NIGHT AND AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HUETTL

In the hours before

Local storm report, Dec 22, 11:39 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1139 PM CST SAT DEC 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     NON-TSTM WND GST SPRINGFIELD             39.78N 89.64W
12/22/2007  M0 MPH           SANGAMON           IL   ASOS

            59 MPH WIND REPORTED BY ASOS AT THE SPRINGFIELD AIRPORT

&&

JPARR
Local storm report, Dec 23, 12:04 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1204 AM CST SUN DEC 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     NON-TSTM WND DMG 3 S ATHENS              39.92N 89.72W
12/22/2007                   SANGAMON           IL   LAW ENFORCEMENT

            WINDOW GLASS BROKEN AND GARAGE DOOR BLOWN IN

&&

JPARR
Local storm report, Dec 23, 12:23 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1223 AM CST SUN DEC 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     NON-TSTM WND GST SPRINGFIELD             39.78N 89.64W
12/22/2007  M59.00 MPH       SANGAMON           IL   ASOS

            59 MPH WIND REPORTED BY ASOS AT THE SPRINGFIELD AIRPORT

1130 PM     NON-TSTM WND DMG 2 S ATHENS              39.93N 89.72W
12/22/2007                   MENARD             IL   LAW ENFORCEMENT

            TELEPHONE SNAPPED IN HALF, GARAGE DOORS BUCKLED AND
            SHINGLES OFF ROOFS

&&

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 12:57 AM CSTSevere Thunderstorm WarningILXChampaign, Vermilion33 min
Dec 23, 1:00 AM CSTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Crawford, Douglas, Edgar45 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.